Medical Questions > Mental Health > Addiction, Recovery Forum

Dependant On Norco And Withdrawal Symptoms

I have been taking a norco Rx for about a year now for chronic back pain. I have stopped the medication because I didn't like the way that I felt on it. (nervous, jittery, aches). It has been about 4 days and I am still having ALOT of Nausea and Diarrhea. (and aches and jitters). Can anyone give me an idea as to if this is normal? How long can I expect this and is it going to get better?
Did you find this post helpful?
|

replied June 20th, 2007
Norco W/d
I take 8 "10" s a day, forgot them for a week at home while on vacation, and felt nothing but a bit of diarrhea. I read all of the withdrawal posts, and I just dont get it. I do not have an addictive personality. Maybe that what it takes to make the W/D worse. Drink water, eat starches, avoid caffeine, a few days you will be cool!
|
Did you find this post helpful?

replied July 30th, 2009
Can anyone tell me a montana dr. to go to for fibromyalgia?
just moved from AZ to Montana. Need a good dr. to refill my norco. I have fibromyalgia. any suggestions?
|
Did you find this post helpful?

User Profile
replied July 31st, 2009
Fibromyalgia can be cured naturally. Change your diet, select a right detoxification program, relaxing, reducing your exposure to allergens are the solutions.
|
Did you find this post helpful?

User Profile
replied October 12th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Its normal. It will take 1-2 weeks to fade away spontaneously. I would suggest you symptomatic treatment.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Addiction, Recovery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.